MathSciNet Relay Station
MathSciNet bibliographic data
MR1203849 (93k:34035) 34A55 (34B05)
Yurko, V. A. An inverse problem for differential equations with a singularity. (Russian) Differentsialʹnye Uravneniya 28 (1992), no. 8, 1355--1362, 1468--1469; translation in Differential Equations 28 (1992), no. 8, 1100–1107 (1993)
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement